I'm ashamed to say that I'm in my 40's and yet I'm addicted to sniffing gasoline! And I can't find any other help on-line. Is there anyone out there that can give me advice on how to stop? I am killing myself slowly but surely.
havent heard that one since high school,,,but i know it can happen but is probably mostly mental verses physical in addiction terms...not sure if tapering would apply? CT would apply and it is just a matter of saying "this is really stupid" just like me and other pill heads have had to do....just want it bad enough that u stop....not sure if the amino acids would help but it could not hurt..staying busy and focus on positive behavior...make a promise tio urself..keep posting..support helps alot
what you have is an inhalant addiction .There is a lot info and help for inhalant addiction. I know you already know how dangerous this is .google inhalant addiction.
you can recover from this .
I googled it and it had no real steps different than narcotic abusers and alcoholics quitting..it is a change of behavior and dopamine and NT may need to be replenished so the thomas recipe can help u especially tyrosine, 5htp and phenyalanine...u r seeking those moments of pleasure like all here...u r not different ..just a different DOC than most...u might be a bit smarter than most of us pill heads as u did stay with a drug that is relatively inexpensive.....but it burns up brain cells and u know this..take some time and let urself heal..keep posting
His addiction may seen cheaper but the risk of death and permanent damage is alot higher . Here is some information for people that have never heard of it .
Because users tend sniff inhalants repeatedly in a session, they risk a serious and possibly fatal overdose. Overdose can result in extreme confusion, blackout, coma and convulsions.
An overdose can also cause an erratic and accelerated heart beat, which can lead to heart failure and death. Some people seem susceptible to these cardiac effects after low doses of inhalants, and there have been a number of tragic first time user deaths.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.